# SDR FDEA201103171030

- Difficulty date: March 17, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Damaged
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 960 TO 980 RBL 24 HAS SEAT FITTING DAMAGE TO CROWN. DAMAGED SEAT TRACK REMOVED AND REPLACED WITH FABRICATED TRACK IAW SRM 51-40-02   REV. 102. REPAIR IS CLASSIFIED AS MAJOR.
